| Model Number |
DRIVER SHAFT, T-15, LONG |
| Medical Device Problem Codes |
Break (1069); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 11/10/2023, it was reported by a sales representative via (b)(4) that an ar-9165cdg baseplate impactor plastic tip is broken.This was discovered after use in a case with no patient harm."broken items were discovered in cleanup, did not affect the outcome of the case, and did not negatively impact the patient.".
Additional Manufacturer Narrative
Complaint is confirmed.Functional testing was not performed due to the damage to the device.Visual evaluation noted that the driver shaft tip is twisted/bent.It was not indicated if a torque-indicating adapter had been used with the device.The most likely cause is attributed to misuse due to use error of over-torquing/over-engaging the driver with the screw head.